# SDR AALA2009011400297

- Difficulty date: January 14, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N190AA
- Make and model: Boeing 757223
- Aircraft serial: 32384
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX- SEAT MOUNTED EMERGENCY LIGHTS AT SEAT 18D AND 19D INOPERATIVE. REPLACED BATTERY PACK AT SEAT 18D AND SEAT 19D.
